| Catalog Number |
FT24JN40NGA132N |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the cuff will not inflate and/or inflate on both sides.There was no patient involvement, and no patient harm/adverse event reported.
Additional Manufacturer Narrative
Corrected data: d3 - mfg establishment name.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
Additional Manufacturer Narrative
Updated fields.A1, a2, a4, a5, a6: patient details.B5, describe event or problem.H6, odes updated.This supplemental mdr was submitted to capture the additional information received.
Event or Problem Description
Based on the additional information the event occurred during patient use but there was no harm.